# SDR V0XR2012042700012

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 26,518 hours, 28,935 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Escape Hatch
- Component: Escape Hatch
- Component part number: 85220007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ARE OUT OF LIMITS ON FLIGHT DECK ESCAPE HATCH.  DENT NR 2 MEASURES 2.6 X 2.6 X 0.050" DEEP.  DENT NR 1 MEASURES 2.7 X 2.8 X 0.050" DEEP.  BOTH DENTS ARE WITHIN LIMITS OF REPAIR DWG 8-52-1218.  NDT SHOWS NO CRACKS INDICATED IAW DASH 8-100 NDTM PART 6.
